Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 1, 2018, 3:03 AM EDT for Bibb County, Jasper County, Jones County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2018, 3:03 AM EDT (07:03 UTC)
- Expired
- Jun 1, 2018, 3:45 AM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Bibb County, GA, Jasper County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1697 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
538
WWUS82 KFFC 010703
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
303 AM EDT FRI JUN 1 2018
GAZ048-058>060-071>073-082>084-010745-
Butts GA-Wilkinson GA-Putnam GA-Monroe GA-Baldwin GA-Bibb GA-
Jones GA-Jasper GA-Newton GA-Twiggs GA-
303 AM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...NORTHWESTERN
WILKINSON...SOUTHWESTERN PUTNAM...NORTHEASTERN MONROE...WESTERN
BALDWIN...NORTHEASTERN BIBB...JONES...JASPER...SOUTHERN NEWTON AND
NORTHERN TWIGGS COUNTIES UNTIL 345 AM EDT...
At 303 AM EDT...a strong thunderstorm was over Hillsboro, or 9 miles
south of Monticello...moving south at 35 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gray, Monticello, Gordon, Ivey, Flovilla, Shady Dale, Payne,
Payne City, Stewart, Postell, Bradley, Turtle Cove, Wayside,
Worthville, Mountain Springs, Griswoldville, Resseaus Crossroads,
Round Oak and Wesleyan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3342 8397 3344 8352 3283 8326 3279 8373
TIME...MOT...LOC 0703Z 339DEG 29KT 3317 8367
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 1:39 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 1, 1:39 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 139 AM EDT Fri Jun 1 2018 .UPDATE... A weakening MCS continues to move south and east this hour across portions of north GA, encroaching on the northern suburbs of ATL toward Athens. Anticipate this activity to weaken over the next couple of hours as it continues its SE trek. Heavy rain, gusty winds and small hail is possible with this complex. Frequent lightning is occurring as well. This complex is moving fairly quickly, so while minor flooding is a potential, it should be short lived. Sensitive locations for on going flooding will be White County as they have seen an abundance of rain the last several days. Have the precipitation activity associated with the system exiting our CWA by 09Z with some residual showers and clouds across east GA through 12Z. 26 PREV DISCUSSION... /Issued 743 PM EDT Thu May 31 2018/ PREV DISCUSSION... /Issued 258 PM EDT Thu May 31 2018/ SHORT TERM /Tonight through Friday Night/... Diurnal convection continues this afternoon, and already seeing high rainfall amounts associated with cells that remain/back-build over the same area. More organized convection developing north of the GA/TN border is expected to drop into the northern zones over the next hour or so. These storms are producing significant lightning, small hail and heavy rainfall. Hi-Res short term models suggest that this complex of storms will drop into the northern metro Atlanta area, but may begin weakening/dissipating as daytime heating shuts off. Have kept likely pops over the northern portions of the state through early evening to capture best chances. Friday looks to be a near-repeat of today as outflow boundary from TN triggers organized convection over the northern portions of the state. Unfortunately this could once again drench areas that are already saturated. Timing still continues to be a concern, with the models solutions vastly different in timing into the state (on the order of hours). Model instability is higher than today, and at this time SPC has a Marginal Risk of severe storms over all of north Georgia - north of a line from Carrollton to Washington. Have generally used a guidance blend for temperatures and dewpoints, which has been a good overall performer the last several days. Expect a gradual warming trend to continue as cloud scattering late in the morning/early afternoon will allow for better insolation. Although widespread flash flooding is not anticipating, and there is no Flash Flood Watch in effect, isolated areas where training/redevelopment occurs could result in pockets of extremely heavy rainfall. 31 LONG TERM /Saturday through Thursday/... Not much change to the long term portion which looks to be in good standing. Modified pops slightly on Sat afternoon to account for altered timing on strong shortwave. Otherwise, just loaded in new guidance for temps without any additional changes to the extended pops. Deese /Issued 416 AM EDT Thu May 31 2018/ A fairly typical summertime airmass will be in place to start the long term with plenty of moisture and instability to allow for showers and thunderstorms across the area. A short wave will be moving across the area Friday night and Saturday in the NNW flow aloft to help aid the potential for convective activity. This will favor N and W GA with the highest pops Friday night, most so in the evening, and favor central and portions of N GA on Saturday. Another short wave is expected later Saturday night and Sunday along with a weak cold front and a flare up of scattered to numerous showers and storms is expected on Sunday. The good news is the front moves through the area bringing enough dry air with it to end precip chances for Monday and Tuesday. There could be enough moisture return to central GA on Wednesday for a slight chance of showers and thunderstorms. Area rainfall potential Friday night through Sunday will be considerably lower than the past several days as the convection will be more hit and miss than widespread. For the most part, temperatures will run above normal until the front passes late Sunday and Sunday night, thee around normal Monday through Wednesday. BDL && .AVIATION... 06Z Update... An MCS is moving south toward RYY/PDK and AHN at this hour. Expect this activity to impact those sites through the next hour or two as the system quickly moves SE. FTY and ATL may get some light precipitation and wind gusts from this system, but no major impacts expected. AHN will likely be the hardest hit with lingering precipitation/winds through 09Z. Thereafter, expect clearing, although some mid/low clouds are expected to encroaching on CSG and the metro TAF sites around 12Z briefly. Scattered CU decks around 5Kft is expected tomorrow with another possible complex coming down during the afternoon/evening. Clearly should take shape again tomorrow evening, once the thunderstorm activity wanes. Expect mainly westerly winds through the period. //ATL Confidence...06Z Update... Low on timing of thunderstorm activity. Medium on morning ceilings. High confidence on other elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 89 70 89 71 / 40 40 30 10 Atlanta 87 72 88 73 / 40 40 30 20 Blairsville 83 63 84 64 / 60 50 30 20 Cartersville 87 69 88 70 / 60 50 30 30 Columbus 90 74 90 74 / 30 40 30 30 Gainesville 86 70 87 70 / 50 40 30 20 Macon 91 73 90 72 / 30 40 30 20 Rome 87 69 89 70 / 60 50 30 30 Peachtree City 88 71 89 71 / 40 40 30 30 Vidalia 91 74 90 74 / 30 30 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW AVIATION...26
Hazardous weather outlook, May 31, 9:58 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 958 PM EDT Thu May 31 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020200- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 958 PM EDT Thu May 31 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered showers and thunderstorms can be expected across the area tonight. A few storms could be strong to severe with the main hazards being strong gusty winds, frequent lightning and locally heavy rainfall. The most likely location for any severe storms will be north of Atlanta and Athens. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous thunderstorms can be expected Friday through Sunday, most so in the afternoon and evening. A few of these storms could be strong with gusty winds, frequent lightning and locally heavy rainfall. No hazardous weather is expected Monday and Tuesday. There will be a slight chance of thunderstorms over portions of central Georgia on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but spotters are encouraged to submit reports of any severe weather and flooding through the web by going to weather.gov/atlanta
In the hours before
Special weather statement, Jun 1, 12:36 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1236 AM EDT FRI JUN 1 2018
GAZ014-015-022>024-034-010515-
Banks GA-Hall GA-Dawson GA-Forsyth GA-Gwinnett GA-Lumpkin GA-
1236 AM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANKS...HALL...
SOUTHEASTERN DAWSON...EASTERN FORSYTH...NORTHEASTERN GWINNETT AND
SOUTHEASTERN LUMPKIN COUNTIES UNTIL 115 AM EDT...
At 1235 AM EDT...a strong thunderstorm was over Oscarville, or 9
miles west of Gainesville...moving southeast at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Cumming, Sugar Hill, Buford, Braselton, Flowery Branch,
Oakwood, Lula, Clermont, Gillsville, Rest Haven, Dougherty, Candler,
Buford Dam-Lake Lanier Parks, Coal Mountain, Aqualand Park,
Chestatee, Murrayville, Chestnut Mountain and Oscarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3449 8366 3435 8363 3416 8377 3413 8382
3408 8383 3405 8386 3411 8415 3445 8408
3451 8369 3450 8367
TIME...MOT...LOC 0435Z 295DEG 6KT 3425 8398
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 1, 1:10 AM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
110 AM EDT FRI JUN 1 2018
GAZ025-035>037-047-010545-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
110 AM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...NORTHEASTERN
WALTON...BARROW...CLARKE AND NORTHERN OCONEE COUNTIES UNTIL 145 AM
EDT...
At 110 AM EDT...a strong thunderstorm was over Statham, or near
Winder...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Winder, Jefferson, Watkinsville, Athens, Braselton, Auburn, Statham,
Arcade, Hoschton, Bogart, North High Shoals, Bethlehem, Pendergrass,
Bishop, Talmo, Whitehall, Athens-Clarke County, Westgate Park, Fort
Yargo State Park and Beechwood Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3395 8328 3394 8327 3390 8324 3379 8347
3380 8348 3382 8351 3376 8355 3405 8384
3419 8373
TIME...MOT...LOC 0510Z 314DEG 21KT 3396 8361
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 1, 1:41 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 AM EDT FRI JUN 1 2018
GAZ019-020-030-031-041-010630-
Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
141 AM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHEASTERN
HARALSON...SOUTHWESTERN BARTOW...NORTHERN PAULDING AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 230 AM EDT...
At 141 AM EDT...a strong thunderstorm was near Kingston, or 10 miles
southeast of Rome...moving southeast at 15 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Cartersville, Rockmart, Euharlee, Aragon, Kingston, Braswell,
Taylorsville, Yorkville, Burnt Hickory Ridge, Eubank Lake, Van Wert,
Seney and Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3422 8516 3429 8496 3397 8476 3386 8510
TIME...MOT...LOC 0541Z 336DEG 13KT 3419 8503
WIND...40MPHSpecial weather statement, Jun 1, 1:48 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
148 AM EDT FRI JUN 1 2018
GAZ035>037-047-049-050-010630-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Greene GA-Oconee GA-
148 AM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...EASTERN
WALTON...SOUTHEASTERN BARROW...WESTERN CLARKE...NORTHWESTERN GREENE
AND OCONEE COUNTIES UNTIL 230 AM EDT...
At 148 AM EDT...a strong thunderstorm was over North High Shoals, or
7 miles southwest of Watkinsville...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Watkinsville, Statham, Bogart, Rutledge, North High Shoals, Bostwick,
Good Hope, Bishop, Athens-Clarke County, Ebenezer, Wrayswood,
Eastville, Hard Labor Creek State Park, Farmington and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3369 8326 3361 8343 3364 8362 3393 8367
3399 8346
TIME...MOT...LOC 0548Z 336DEG 12KT 3381 8353
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 1, 2:16 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 AM EDT FRI JUN 1 2018
GAZ046>049-059-060-010700-
Morgan GA-Putnam GA-Walton GA-Rockdale GA-Jasper GA-Newton GA-
216 AM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...WESTERN
PUTNAM...SOUTHWESTERN WALTON...EASTERN ROCKDALE...JASPER AND NEWTON
COUNTIES UNTIL 300 AM EDT...
At 216 AM EDT...a strong thunderstorm was near Oxford, or near
Covington...moving southeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Covington, Monticello, Social Circle, Oxford, Porterdale,
Newborn, Mansfield, Shady Dale, Jersey, Georgia International Horse
Park, Stewart, Turtle Cove, Almon, Starrsville, Brick Store, Central
Georgia Experiment Stn, Herndonville, Calvin and Farrar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3324 8360 3327 8383 3330 8383 3333 8385
3369 8396 3377 8374 3335 8344
TIME...MOT...LOC 0616Z 334DEG 35KT 3364 8382
WIND...40MPHSpecial weather statement, Jun 1, 3:03 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 AM EDT FRI JUN 1 2018
GAZ048-058>060-071>073-082>084-010745-
Butts GA-Wilkinson GA-Putnam GA-Monroe GA-Baldwin GA-Bibb GA-
Jones GA-Jasper GA-Newton GA-Twiggs GA-
303 AM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...NORTHWESTERN
WILKINSON...SOUTHWESTERN PUTNAM...NORTHEASTERN MONROE...WESTERN
BALDWIN...NORTHEASTERN BIBB...JONES...JASPER...SOUTHERN NEWTON AND
NORTHERN TWIGGS COUNTIES UNTIL 345 AM EDT...
At 303 AM EDT...a strong thunderstorm was over Hillsboro, or 9 miles
south of Monticello...moving south at 35 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gray, Monticello, Gordon, Ivey, Flovilla, Shady Dale, Payne,
Payne City, Stewart, Postell, Bradley, Turtle Cove, Wayside,
Worthville, Mountain Springs, Griswoldville, Resseaus Crossroads,
Round Oak and Wesleyan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3342 8397 3344 8352 3283 8326 3279 8373
TIME...MOT...LOC 0703Z 339DEG 29KT 3317 8367
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:52 PM EDT | River Flood Warning | FFC | Gwinnett | 60 min |
| May 31, 9:01 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 29 min |
| May 31, 9:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 39 min |
| May 31, 9:37 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 23 min |
| May 31, 10:34 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 11:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 31, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 45 min |
| May 31, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| May 31, 11:47 PM EDT | Special Weather Statement | FFC | Jackson | 43 min |
| May 31, 11:54 PM EDT | Flash Flood Warning | FFC | White | 5 hr |
| Jun 1, 12:12 AM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jun 1, 12:16 AM EDT | Special Weather Statement | FFC | Cherokee | 44 min |
| Jun 1, 12:36 AM EDT | Special Weather Statement | FFC | Hall | 39 min |
| Jun 1, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Fulton, Hall | 46 min |
| Jun 1, 1:10 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 35 min |
| Jun 1, 1:41 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Jun 1, 1:48 AM EDT | Special Weather Statement | FFC | Oconee | 42 min |
| Jun 1, 2:16 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 44 min |
| Jun 1, 5:29 AM EDT | River Flood Warning | FFC | Whitfield | 52 hr |
| Jun 1, 8:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jun 1, 1:51 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jun 1, 1:55 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 35 min |
| Jun 1, 2:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 29 min |
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Jun 1, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 1, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Jun 1, 2:33 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jun 1, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 28 min |
| Jun 1, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 1, 3:00 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 30 min |
| Jun 1, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 28 min |
| Jun 1, 3:03 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 27 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 28 min |
| Jun 1, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 36 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| Jun 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 45 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Newton, Rockdale | 28 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 28 min |
| Jun 1, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more | 39 min |
| Jun 1, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 34 min |
| Jun 1, 3:57 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jun 1, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 43 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | FFC | Heard | 27 min |
| Jun 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 38 min |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 46 min |
| Jun 1, 4:25 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 35 min |
| Jun 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more | 30 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more | 52 min |
| Jun 1, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 28 min |
| Jun 1, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Newton and 1 more | 52 min |
| Jun 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes | 29 min |
| Jun 1, 5:04 PM EDT | Flash Flood Warning | FFC | Cobb, Paulding | 5 hr |
| Jun 1, 5:06 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Jun 1, 5:09 PM EDT | River Flood Warning | FFC | Cobb | 17 min |
| Jun 1, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 26 min |
| Jun 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more | 39 min |
| Jun 1, 5:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 62 min |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 25 min |
| Jun 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more | 48 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | FFC | Twiggs, Washington, Wilkinson | 33 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Jun 1, 7:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jun 1, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 49 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.